MathSciNet Relay Station
MathSciNet bibliographic data
MR877182 (88c:60108) 60H07 (47A35 60J60)
Gundy, Richard F. Sur les transformations de Riesz pour le semi-groupe d'Ornstein-Uhlenbeck. (French) [Riesz transformation on the Ornstein-Uhlenbeck process] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 19, 967–970.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement